# SDR SIMA2011347002

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 26,306 hours, 23,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2805 DURING PRE-FLIGHT INSPECTION THE CAPTAINS FLASHLIGHT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CAPTAINS FLASHLIGHT AND PLACED IN CHARGING CRADLE AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
